Skip to Content

Does Viibryd increase migraines?

Responses (2)

Anonymous 8 Sep 2012

Hello,

While on this antidepressant you may experience the following:

Symptoms of low blood sodium levels (eg, confusion, severe or persistent headache, trouble concentrating, memory problems, weakness, unsteadiness, sluggishness).

Important: If you experience any of the above possible side effects, you must seek immediate medical attention.

Click on the link for more relevant information:

https://www.drugs.com/sfx/viibryd-side-effects.html

Take care,

maso.-

RonMan 8 Sep 2012

I suffered from, and was on medication for, migraines before Viibryd. My neurologist sees no link between the two, but is adjusting my migraine medication because I am having issues again.

He says they are not related. My sodium levels are fine so that is not part of the problem. He believes that my brain has just changed with all the other meds and he has to adjust my migraine meds.

Talk to your doctor. If you have a neurologist talk to him, migraine is his specialty.

Hope this helps.

RonMan

mograce1 9 Sep 2012

Thanks,I'll try it.Take care,Mograce

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions